# SDR SWAA072410

- Difficulty date: May 14, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 64,537 hours, 48,979 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: 6544784
- Condition: Broken
- Location: Nr 5 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON FLAP RETRACTION RIGHT WING NR 5 L/E SLAT WOULD NOT RETRACT.  CYCLED FLAPS PER QRH, NO HELP.  FOUND BROKEN WIRE AT NR 5 L/E SLAT ACTUATOR, REPAIRED WIRE PER MM.
